Browse Title Index


 
Issue Title
 
Vol 8, No 1 (2006) ON UNIFIED PRESENTATIONS OF THE MULTIVARIABLE VOIGT FUNCTIONS Abstract   PDF
M.A. Pathan, Mridula Garg, Shweta Mittal
 
Vol 8, No 2 (2006) ON Z_M-SEMIPERFECT MODULES Abstract   PDF
Rachid Tribak, Derya Keskin Tutuncu
 
Vol 10, No 2 (2008) ON ?-LABELING THE ALMOST-BIPARTITE GRAPH K_{m,n}+e Abstract   PDF
S. I. El-Zanati, , E. R. Spicer
 
Vol 2, No 1 (2000) ONU-TORSIONLESS MODULES AND U-NEAT MODULES Abstract   PDF
Xin Lin, Wei Chunjin
 
Vol 15, No 1 (2013) OPEN CONDITION ON VARIETY OF COMPLEXES Abstract   PDF
Darmajid Darmajid, Intan Muchtadi-Alamsyah
 
Vol 4, No 2 (2002) OPTIMALITY CONDITIONS IN TERMS OF DIRECTIONAL DERIVATIVES Abstract   PDF
Pham Trung Kien, Do Van Luu
 
Vol 9, No 1 (2007) OUTCOME-SPACE OUTER APPROXIMATION ALGORITHM FOR LINEAR MULTIPLICATIVE PROGRAMMING Abstract   PDF
Nguyen T. Bach Kim, Nguyen T. Le Trang, Tang T. Ha Yen
 
Vol 16, No 2 (2014) PARETO AND WEAK QUASI-EQUILIBRIUM PROBLEMS CONCERNING MULTIVALUED MAPPINGS Abstract   PDF
Nguyen Thi Quynh Anh
 
Vol 16, No 1 (2014) PERFECT ISOMETRY GROUPS FOR CYCLIC GROUPS OF PRIME ORDER Abstract   PDF
Pornrat Ruengrot
 
Vol 15, No 2 (2013) PERMUTATION GROUPS AND INTEGER LINEAR ALGEBRA FOR ENUMERATION OF ORTHOGONAL ARRAYS Abstract   PDF
Nguyen Van Minh Man
 
Vol 12, No 1 (2010) PJECTIVE MODULES AND A GENERALISATION OF LIFTING MODULES Abstract   PDF
Y. Talebi, T. Amoozegar
 
Vol 17, No 2 (2015) POISSON SUMMATION AND ENDOSCOPY FOR SU(2, 1) Abstract   PDF
Ngoc Diep Do, Thi Phuong Quynh Do
 
Vol 14, No 2 (2012) POLYNOMIAL-ARITHMETIC FUNCTIONS Abstract   PDF
Narakorn Rompurk Kanasri
 
Vol 6, No 1 (2004) POLYNOMIALLY BOUNDED OPERATORS AND BOUNDED PRODUCTS Abstract   PDF
Charles Swartz
 
Vol 13, No 1 (2011) POSET PROPERTIES OF INFINITE ANTIMATROIDS Abstract   PDF
Hua Mao
 
Vol 3, No 2 (2001) PRIME NEAR RINGS AND SPECIAL RADICALS Abstract   PDF
Nico J. Groenewald
 
Vol 7, No 1 (2005) PRINCIPALLY QUASI-BAER RINGS AND GENERALIZED PRINCIPALLY QUASI-BAER RINGS Abstract   PDF
Tai Ke un Kwak
 
Vol 2, No 1 (2000) PROPER P-COMPATIBLE HYPERSUBSTITUTIONS Abstract   PDF
K. Denecke, K. Mruczek
 
Vol 4, No 1 (2002) P?adic Nevanlinna - Cartan theorem in several variables for Fermat type hypersurfaces Abstract   PDF
Vu Hoai An, Doan Quang Manh
 
Vol 5, No 2 (2003) QUASI-DISTRIBUTIVE IMPLICATION GROUPOIDS Abstract   PDF
, Radomir Hala?s
 
Vol 18, No 2 (2016) QUASI-EQUILIBRIUM PROBLEMS AND FIXED POINT THEOREMS OF SEPARATELY L.S.C AND U.S.C MAPPINGS Abstract   PDF
Nguyen Quynh Hoa
 
Vol 19, No 1 (2017): East-West Journal of Mathematics RAMSEY ORDERLY ALGEBRAS AS A NEW APPROACH TO RAMSEY ALGEBRAS Abstract
Wen Chean Teh
 
Vol 5, No 2 (2003) RATHER LARGE SUBSETS OF PRIME AND SEMIPRIME RINGS WITH DERIVATIONS Abstract   PDF
Vincenzo De Filippis
 
Vol 10, No 2 (2008) REDUCED RINGS, MORITA CONTEXTS AND DERIVATIONS Abstract   PDF
N. M. Muthana, S. K. Nauman
 
Vol 17, No 1 (2015) REGULARITY OF CERTAIN SUBSEMIRINGS OF FULL MATRIX SEMIRINGS Abstract   PDF
N. Sirasuntorn, R. I. Sararnrakskul
 
226 - 250 of 340 Items << < 5 6 7 8 9 10 11 12 13 14 > >>